# SDR DALA2018020400653

- Difficulty date: February 3, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 55,210 hours, 19,990 cycles
- Engine: Cfmint CFM567B262
- Engine time: 4,373 hours, 1,487 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Condition: Failed
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED, DUE TO A LOSS OF THE RIGHT BLEED SYSTEM.   COMPLIED WITH PNEUMATIC HEALTH CHECK. REPLACED THE ENGINE BLEED AIR REGULATOR.  REPLACED THE  HARNESS.  RAN ENGINE. OPS CHECKED GOOD.
